Alert archive / Pennsylvania / Wind Advisories in 2008

Wind Advisory 12, NWS State College, PA

December 24, 200814 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Dec 24, 2008, 3:21 PM EST for 14 counties in Pennsylvania. It took effect at Dec 24, 2008, 10:00 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2008, 3:21 PM EST (20:21 UTC)
In effect from
Dec 24, 2008, 10:00 PM EST
Expired
Dec 25, 2008, 3:53 AM EST
In force
6 hr
Issued by
NWS State College, PA

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Fulton County, PA, Huntingdon County, PA, McKean County, PA, Potter County, PA, Somerset County, PA, Warren County, PA

The radar

The State College radar (KCCX), 31 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 732 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
526 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
732 m²/s²
0-3 km storm-relative helicity
830 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCTP 242021
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EST WED DEC 24 2008

...STRONG WINDS EXPECTED OVERNIGHT...


PAZ004>006-010>012-017>019-024>026-033>035-250830-
/O.NEW.KCTP.WI.Y.0012.081225T0300Z-081225T1200Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-
321 PM EST WED DEC 24 2008

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST
CHRISTMAS MORNING.

A COLD FRONT OVER THE OHIO VALLEY WILL SWEEP ACROSS THE
REGION THIS EVENING...USHERING IN WINDY AND DRIER CONDITIONS.
WESTERLY WINDS ARE EXPECTED TO PICK UP TO BETWEEN 20 AND 30
MPH...WITH GUSTS TO NEAR 50 MPH AT TIMES...ESPECIALLY OVER HIGHER
ELEVATIONS. THE WIND SHOULD SLOWLY DIMINISH LATER TONIGHT AS THE
FRONTAL SYSTEM PUSHES OFF THE COAST.

THE GUSTY WINDS COULD CAUSE ANY LINGERING ICE THAT IS CLINGING TO
EXPOSED SURFACES TO FALL...AND BE HURLED ABOUT CREATING A HAZARD
TO TRAVELERS OR PEDESTRIANS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION.

$$

LA CORTE
1 follow-up statement
000 
WWUS71 KCTP 250853
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 AM EST THU DEC 25 2008

.DIMINISHING WINDS EXPECTED THIS MORNING AS HIGH PRESSURE BUILDS
INTO THE REGION.

PAZ004>006-010>012-017>019-024>026-033>035-251000-
/O.CAN.KCTP.WI.Y.0012.000000T0000Z-081225T1200Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-
353 AM EST THU DEC 25 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
WIND ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH TODAY AS HIGH PRESSURE BUILDS INTO
THE REGION FROM THE OHIO VALLEY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Dec 24, 3:20 PM EST, 1 minute earlier.

Area forecast discussion, Dec 24, 3:20 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EST WED DEC 24 2008

.SYNOPSIS...

A COLD FRONT WILL SWEEP ACROSS THE AREA THIS EVENING ALLOWING HIGH
PRESSURE TO PROVIDE A MAINLY FAIR DAY FOR CHRISTMAS. ANOTHER
STORM SYSTEM WILL PASS WEST OF PENNSYLVANIA THIS WEEKEND...LIKELY
PRODUCING RAIN AND DRAGGING ANOTHER COLD FRONT THROUGH THE STATE
EARLY SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...

WITH THE FRONT PASSING THROUGH THE AREA BETWEEN 00-06Z...EXPECT
THE STEADY RAINS TO TAPER TO SCATTERED SHOWERS...MAYBE SOME LIGHT
SNOW SHOWERS OVER THE FAR NORTH BY MORNING. TWO PROBLEMS FOR THE
EVENING AND OVERNIGHT ARE THE WIND AND POTENTIAL FLOODING.

SOME OF THE SMALLER STREAMS AND CREEKS ARE ALREADY RIDING
HIGH...SO SOME MINOR FLOODING IS POSSIBLE BEFORE THE RAINS TAPER
OFF. AN URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN ISSUED
THROUGH 615 PM.

THE OTHER PROBLEM WILL BE THE WIND WHICH WILL PICK UP
MARKEDLY...ESPECIALLY OVER WESTERN AREAS CLOSER TO THE TIGHTEST
SFC GRADIENT AND ISALLOBARIC PRESSURE RISE BULLSEYE BEHIND THE
FRONT. IT DOES LOOK LIKE A RELATIVELY SHORT PERIOD OF STRONG
WINDS AS GUIDANCE SUGGESTS THE GRADIENT BEGINS TO SLACKEN TOWARD
MORNING. AS A RESULT...HAVE RUN A WIND ADVISORY FROM THIS EVENING
INTO JUST THE FIRST PART OF CHRISTMAS MORNING. IN THE MEAN
TIME...ANYWHERE THE ICE MANAGES TO REMAIN ON TREES AND
POWER-LINES...PROBLEMS COULD ARISE WHEN THE WIND PICKS UP AND
POSSIBLY CREATES A HAZARD DUE TO THE FALLING ICE.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...

GUSTY WINDS WILL DIMINISH AS HIGH PRESSURE BUILDS ACROSS THE AREA
DURING THE DAY. MOST AREAS SHOULD AT LEAST SEE A MIX OF SUN AND
CLOUDS...WITH THE USUAL SPOTS OVER WESTERN HIGH TERRAIN LIKELY
STAYING THE MOST GLOOMY WITH LINGERING CLOUDS AND SPOTTY LIGHT PRECIP.

CLOUDS WILL INCREASE ONCE AGAIN FRIDAY AHEAD OF YET ANOTHER
FRONTAL SYSTEM. WITH THE SFC HIGH FCST TO RETREAT OF THE NEW
ENGLAND COAST...WE COULD BE DEALING WITH ANOTHER COLD AIR DAMMING
SCENARIO WITH THE HIGH RES MODELS DATA INDICATING THAT A WEDGE OF
BELOW FREEZING LOW LEVEL AIR HANGS TOUGH OVER MUCH OF NERN PA.
DOESNT LOOK QUITE THE ICING THREAT THAT THE CURRENT SYSTEM POSED
AS WE WILL NOT START OFF NEARLY AS COLD AND THE LIGHT PRECIP WILL
BE MOVING IN DURING THE DAY VS. THE OVERNIGHT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...

THE VERY ACTIVE PATTERN CONTINUES WITH THE NEXT FRONT SLATED TO
PASS SOMETIME EARLY SUNDAY WITH THE REGION REMAINING WARM ENOUGH
FOR MAINLY RAIN THROUGH THAT TIME.

AFTER THE FRONTAL PASSAGE...THE PATTERN TRANSITIONS INTO A BROAD
QUASI-ZONAL FLOW...WITH WNW FLOW ALOFT AND AT LEAST A COUPLE OF
CLIPPER TYPE SYSTEMS SLIDING DOWN TWD THE REGION THROUGH MID NEXT
WEEK. AFTER THE INITIAL SURGE OF VERY MILD AIR LATER FRI INTO
SAT...WE SEE A RETURN TO MAINLY SEASONAL TEMPS BEHIND THE FRONT
IN THE FAIRLY FLAT FLOW.

IN TIME THE GEFS IS ADVERTISING A RETURN TO A NEGATIVE NAO
PATTERN...WHICH WOULD EVENTUALLY SUGGEST A TRANSITION BACK TO A
COLDER AND STORMIER PATTERN...BUT THATS SHOWN TO BE LATE IN THE
EXTENDED. NO SNOW STORMS IN THE FORESEEABLE FUTURE.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
IFR OVER MOST OF THE REGION NOW AND SHOULD HOLD THROUGH THE EARLY
EVENING. THE COLD FRONT WILL PUSH THROUGH THE WEST AROUND
00Z...AND 04Z IN THE EAST. THE THREAT FOR FREEZING RAIN IS JUST
ABOUT OVER WITH TEMPS 32F+ EVERYWHERE NOW...BUT ICING STILL LIKELY
IN THE SUPERCOOLED CLOUDS JUST OFF THE DECK. LLWS ALSO POSSIBLE IN
THE EAST AS WINDS JUST ABOVE THE HILLTOPS ARE FROM THE SOUTH AT 25
TO 30KTS AND WINDS CALM TO LIGHT EAST AT THE SFC.

VERY GUSTY/STRONG SOUTHWEST WINDS AT FIRST BEHIND THE FRONT...THEN
THEY CONTINUE TO VEER THROUGH THE NIGHT...BUT BECOME A BIT LIGHTER
BY SUNRISE. BIG DRY SLOT SHOULD TAKE CONDS BACK TO VFR FOR MOST
SITES AFTER FROPA. NO LTG NORTH OF MIDDLE TN ATTM...SO WILL NOT
MENTION TS IN TAFS.

SOME LAKE EFFECT POSSIBLE LATE TONIGHT/THURS MORNING IN THE
NW/KBFD...BUT THIS WINDOW WILL BE JUST A FEW HOURS...AND SFC TEMPS
AT OR JUST ABOVE FZG FOR MOST OF THE TIME.

CONDITIONS WILL BE GENERALLY VFR THURSDAY AND FRIDAY...WITH
ANOTHER ROUND OF POOR FLYING WEATHER DEVELOPING FRIDAY NITE.
MAINLY RAIN EXPECTED WITH THE NEXT SYSTEM WITH VERY WARM TEMPS FOR
PA THIS WEEKEND...BUT THE PRECIP COULD START OUT AS A BIT OF A MIX
FRI NITE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY FOR
PAZ004>006-010>012-017>019-024>026-033>035.

&&

SYNOPSIS...DANGELO/LACORTE
NEAR TERM...LACORTE
SHORT TERM...LACORTE
LONG TERM...LACORTE
AVIATION...DANGELO
Hazardous weather outlook, Dec 24, 1:04 PM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EST WED DEC 24 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-251815-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
104 PM EST WED DEC 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WINDS WILL BECOME GUSTY AS A COLD FRONT PASSES THIS EVENING AND
GUSTS MAY APPROACH 45 OR 50 MPH OVER THE WESTERN MOUNTAINS. MINOR
FLOODING ON SMALL STREAMS AND CREEKS IS ALSO POSSIBLE THROUGH
TONIGHT ACROSS ALL THE REGION...BUT RIVER FLOODING IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DANGELO

In the hours before

Special weather statement, Dec 24, 10:56 AM EST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1056 AM EST WED DEC 24 2008

PAZ017-241715-
CLEARFIELD PA-
1056 AM EST WED DEC 24 2008

...ICY PATCHES STILL POSSIBLE ALONG I-80...

TEMPERATURES IN EASTERN CLEARFIELD COUNTY WERE STILL RIGHT AT
FREEZING AS OF 11 AM...WITH RAIN CONTINUING TO FALL. EXPECT THE
TEMPERATURES TO RISE VERY SLIGHTLY LATE THIS MORNING AND EARLY
AFTERNOON...BUT SOME POCKETS OF FREEZING RAIN MAY LINGER INTO THE
EARLY AFTERNOON. THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 130 AND
132. USE CAUTION IF YOU MUST TRAVEL THROUGH THIS AREA IN THE NEST
HOUR OR SO.

FORECASTER: DANGELO
Special weather statement, Dec 24, 11:01 AM EST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED TYPO
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1101 AM EST WED DEC 24 2008

PAZ017-241715-
CLEARFIELD PA-
1101 AM EST WED DEC 24 2008

...ICY PATCHES STILL POSSIBLE ALONG I-80...

TEMPERATURES IN EASTERN CLEARFIELD COUNTY WERE STILL RIGHT AT
FREEZING AS OF 11 AM...WITH RAIN CONTINUING TO FALL. EXPECT THE
TEMPERATURES TO RISE VERY SLIGHTLY LATE THIS MORNING AND EARLY
AFTERNOON...BUT SOME POCKETS OF FREEZING RAIN MAY LINGER INTO THE
EARLY AFTERNOON FROM CLEARFIELD TO KARTHAUS. THIS WILL IMPACT I-80
BETWEEN MILE MARKERS 130 AND 132. USE CAUTION IF YOU MUST TRAVEL
THROUGH THIS AREA IN THE NEXT HOUR OR SO.

FORECASTER: DANGELO
Special weather statement, Dec 24, 11:21 AM EST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1121 AM EST WED DEC 24 2008

PAZ019-027-028-045-046-049>053-058-241830-
SOUTHERN CENTRE-MIFFLIN-JUNIATA-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
SCHUYLKILL-
1121 AM EST WED DEC 24 2008

...POCKETS OF FREEZING RAIN POSSIBLE EARLY THIS AFTERNOON...

TEMPERATURES HAVE RISEN TO ABOVE FREEZING IN MOST LOCATIONS...BUT
POCKETS OF THE REGION ARE STUCK RIGHT AT THE FREEZING MARK. RAIN
WILL CONTINUE ALL AFTERNOON...AND THE TEMPERATURES SHOULD
CONTINUE TO RISE VERY SLIGHTLY THIS AFTERNOON...BUT SOME POCKETS
OF FREEZING RAIN MAY LINGER INTO THE EARLY AFTERNOON. THIS COULD
IMPACT I-80 FROM BELLEFONTE THROUGH BERWICK...AS WELL AS ROUTE 322
AND ROUTES 11 AND 15. CONTINUE TO USE CAUTION IF YOU MUST TRAVEL
THROUGH THIS AREA IN THE NEXT HOUR OR SO.

DANGELO
Local storm report, Dec 24, 11:43 AM EST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1143 AM EST WED DEC 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     ICE STORM        COUDERSPORT             41.77N 78.01W
12/24/2008                   POTTER             PA   DEPT OF HIGHWAYS

            PENN DOT REPORTED 0.50 INCH OF ICE.

1130 AM     ICE STORM        WELLSBORO               41.75N 77.30W
12/24/2008                   TIOGA              PA   DEPT OF HIGHWAYS

            PENN DOT REPORTED AROUND 0.40 INCH OF ICE.

1140 AM     ICE STORM        LAPORTE                 41.42N 76.49W
12/24/2008                   SULLIVAN           PA   DEPT OF HIGHWAYS

            PENN DOT REPORTED AROUND 0.50 INCH OF ICE.

&&

VGC
Local storm report, Dec 24, 12:15 PM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1215 PM EST WED DEC 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     ICE STORM        MILLHEIM                40.89N 77.48W
12/24/2008                   CENTRE             PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.30 INCH OF ICE AND SOME POWER LINES
            DOWN.

&&

VGC
Local storm report, Dec 24, 2:32 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
232 PM EST WED DEC 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     ICE STORM        WILLIAMSPORT            41.24N 77.02W
12/24/2008                   LYCOMING           PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.50 INCH OF ICE.

0926 AM     ICE STORM        UPPER STRASBURG         40.02N 77.70W
12/24/2008                   FRANKLIN           PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.50 INCH OF ICE.

0937 AM     ICE STORM        HARRISBURG              40.28N 76.88W
12/24/2008                   DAUPHIN            PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.20 INCH OF ICE.

0938 AM     ICE STORM        DUNCANNON               40.40N 77.03W
12/24/2008                   PERRY              PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.18 INCH OF ICE.

1024 AM     ICE STORM        DUNCANNON               40.40N 77.03W
12/24/2008                   PERRY              PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.30 INCH OF ICE.

1025 AM     ICE STORM        STATE COLLEGE           40.79N 77.86W
12/24/2008                   CENTRE             PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.30 INCH OF ICE.

1125 AM     ICE STORM        COUDERSPORT             41.77N 78.01W
12/24/2008                   POTTER             PA   DEPT OF HIGHWAYS

            PENN DOT REPORTED 0.50 INCH OF ICE.

1130 AM     ICE STORM        WELLSBORO               41.75N 77.30W
12/24/2008                   TIOGA              PA   DEPT OF HIGHWAYS

            PENN DOT REPORTED AROUND 0.40 INCH OF ICE.

1140 AM     ICE STORM        LAPORTE                 41.42N 76.49W
12/24/2008                   SULLIVAN           PA   DEPT OF HIGHWAYS

            PENN DOT REPORTED AROUND 0.50 INCH OF ICE.

1215 PM     ICE STORM        MILLHEIM                40.89N 77.48W
12/24/2008                   CENTRE             PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.30 INCH OF ICE AND SOME POWER LINES
            DOWN.

1244 PM     ICE STORM        NEW COLUMBIA            41.04N 76.88W
12/24/2008                   UNION              PA   TRAINED SPOTTER

            SPOTTER REPORTED 0.20 INCH OF ICE.

&&

VGC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 3:15 PM ESTAreal Flood AdvisoryCTPAdams, Bedford, Blair, Cambria, Centre, Clearfield and 19 more3 hr

Nearby

Wind Advisories in Pennsylvania, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.